Check out my and Sweet 16's A tale of 2 Quitters. 2 different taper methods that have both worked. THe first 5 days off sucked because of no sleep but I am at 30 days and have felt great for the last probably 10 of those days and the symptoms I had before were minimal. I jumped at .025mg I think. If you are on the pills, I highly recommend the liquid taper as it allows you to get accurate doses down to the microgram level. I also split my doses so I could sleep. That helped a ton as I would eventually not feel the need for the evening dose and I would just eliminate it. If you are at .5mg now I would try dropping to .4mg and take it .2mg in morning and .2mg at night. It took me about 5-7 days to adjust to each drop and then I would drop again. Honestly I would not even contemplate jumping until well below .1mg. This is a SUPER strong drug. I felt the drop from .0325 to .025. If you have the supply, take your time. That is the most important thing.
I believe my jump was also around .25, that is why this time I thought I could at least try for .125. The thing I believe is this, some of these very low doses such as .25 and .125 as so low that you may feel miserable. At a certain dose, there is a fine line between feeling miserable tapering and feeling miserable jumping. You know what I mean ? I believe there will be discomfort no matter what, so why prolong the taper forever and suffer. I have done this for 6 years now. Constantly trying to taper down, and being sick pretty jmuch for 6 years. I have not had a life for a while. Missed work, life, etc.
Since I have experienced what a withdrawl from .25 feels like, at least I have a reference.
The liquid taper sounds good. This drug is very strong, and I believe any taper no matter how low will still not be enough to eliminate the PAWS. This for me was the tough part. The Acute crummmyness was limited. The PAWS seem monumental.
No taper is gonna elimnate PAWS with someone like me on it for 6 years.
So for me it has to be within reason. I am guessing I will try to get down to .125 however if I am deeply miserable on this LOW dose, than it may be easier just to jump. This is where I sort of disagree. I do not have the time to do the drawn out taper at this point, as I keep getting Kidney Stones because Sub inhibits urination as all Opiates do. My body has become so sensitive to opiates it's whacked out of rhythym, and the sooner for me the better. So time is becoming more and more important.
So I have 8 weeks here. And I am on .5
.5-----> .25 (Maybe jump) -----> .0125 (And then jump unless I am too miserable on this dose, and if this is the case, then a .25 jump makes more sense)
Sleeping will be the #1 issue as I am not sure if I can divide a total dose of .25 daily into 2 doses of .125.
I realize that if I continue to take 1 dose in the AM as I have been, at a certain point, sleep will be difficult.
However, when I did the last taper and jump, sleeping was not a problem.